# SDR C2XA08IA037

- Difficulty date: January 26, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 13,820 hours, 7,381 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2185, THE CREW REPORTED THAT THE LEFT MAIN LANDING GEAR DISAGREE LIGHT WHEN THE GEAR WAS EXTENDED.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN GEAR DOWNLOCK PROXIMITY SWITCH, OPERATIONALLY CHECKED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
